# SDR DALA2025112708669

- Difficulty date: November 26, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bearing
- Condition: Damaged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP INTERCONNECTION STRUT ATTACHED POINTS ROD END AND BEARING DAMAGED.   REPLACED BEARINGS AT RT WING INBD FLAP INTERCONNECTING STRUT ATTACH POINT IAW CMM TASK 57-52-21-300-803-A01. (1323054).
